Jump to content

Search the Community

Showing results for tags 'questions'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi! My name is Dianna. I was a member of Paxil Progress and just found out today the web site shut down. I tried to just stop taking Paxil and made it 10 days. I had no idea how bad it would get. I figured maybe a week but was determined to keep going. I caved because I couldn't handle how awful I felt. Paxil did make a difference for my anxiety but I sure wish I had done research. I am glad this site is here so I don't feel so alone.????
  2. Hello. My name is Eddie and I am a month away from being 20 years old. I was a longtime reader of paxilprogress before it closed. It's been a while since I've gotten on the internet regarding my antidepressant withdrawal. Here is my story, and the questions I have. In the summer of my 17th year, I was put on Prozac. While I suffered no immediate problems on the SSRI (in fact, my grades and drive seemed to go up, as well as my libido), I foolishly decided that I would quit cold turkey one year later, as my doctor said he didn’t want me to come off of it. This turned out to be a decision I regret every day of my life. I went through the brain zaps, mood swings, decreased libido, impotence, everything. After a few months, my erectile dysfunction became less of a problem. Around that time I had started taking Wellbutrin 150mg and buspar 15mg twice a day, but I’m not sure if it was that or if it was the young woman I was with at the time – I loved her very much and she was very accepting of the fact that I wasn’t very sexual at the time, which seemed to actually help my condition. Fast forward a year later – I’m almost 20 years old, I have a relatively good grip around my life (no school, full-time job with good money, good friends), and I still feel the effects from flouxetine withdrawal. Though my sexual health is fine (different – I don’t get erections from simply fantasizing anymore) and I am able to perform, my biggest issues are with some of the other side effects I feel. First and foremost is the “dulling” of my life. Sometimes I feel like I’m simply observing life. Nature isn’t as breathtaking, colors aren’t as vivid, and I feel somewhat empty sometimes. I can still have fun – the withdrawal has turned me into an adrenaline junkie, in fact, because doing extreme things gets some of that old fire going. I still laugh, feel sad, feel happy, etc, but not without a sense of anxiety. Which is the second effect. The anxiety is absolutely awful. I have anxiety all the time, even if there is nothing wrong. Maybe it’s because I’m scared I’ll never feel the same again. I’m still trying to accept this fact – just because my life is different from everyone elses, doesn’t mean I can’t live it. Third, and this sort of ties in with the second, is that drugs don’t affect me the same anymore. Smoking weed used to be so much fun to me – it was vivid and colorful and uplifting. Now, it’s a little vivid and I think positively for the initial high, but then I get anxious and fidgety. I can’t even do psychedelics anymore, I get way too anxious. I’m sure all of you know what I’m talking about. Which brings me to my questions. My mother and sister are both on Zoloft, for depression and anxiety, respectively. Their lives have improved significantly since being on the drug. My sister used to rock back and forth chewing towels during her panic attacks. Now she no longer does that, feels happier, and her libido has gone up. Same thing with my mother. My mother told me I should consider trying a low dose of Zoloft alongside my wellbutrin and buspar. I told her my qualms with it, and she understands, but still thinks it would be worth a shot. I have come here to ask you for all your opinions on that – the good, the bad, the ugly, and most importantly, your experiences! My second question is this – are there any supplements that you, the good people of SA, recommend for brain health and recovery? I am planning on buying some inositol and choline to “resensitize” my receptors, as the internet puts it. At the very least, I heard inositol helps with anxiety and is good for your brain, along with B vitamins. And my third question – does anyone know the science as to why weed and psychedelics don’t affect me the same as they used to? Weed is hazy instead of vivid and somewhat anxious and psychedelics make me anxious as hell. I miss mary jane. I thank you all for taking the time to read this – I feel each and every one of your struggles and if you have any questions or comments for me, I will be happy to address them. God bless.
×

Important Information

By using this site, you agree to our Terms of Use.